# SDR SRAA960901

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: SR980060296
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LOST UTILITY HYDRAULIC PRESSURE WHILE LOWERING GEARS, NOSE LANDING GEAR DID NOT FULLY EXTEND.  USED ALTERNATE GEAR EXTENSION WITH AUX HYDRAULIC PRESSURE, ALL GEARS CAME DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR EXTENSION HYDRAULIC HOSE DAMAGED AND LEAKING.  REPLACED HOSE AND PERFORMED OPS CHECK AND LEAK CHECK PER MM CH 29-00-3E.
